# SDR VTZA97692

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6506 - IAD-LGA - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT OVERHEAT LOOP WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESECURED LOOSE FIRE LOOP IN AFT JET PIPE AREA.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
